feeling low

Feeling low at the moment, had blood test results back today,gamma reading still high despite exercising and eating healthy,having shooting pains and weakness in my legs which the Doctor said could be liver related now on Gabapentin Sandoz and still taking Amitriptyline, not happy taking pills put the pain can be debilitating .

asked G.P. if I should have a scan had one over a year ago, but was told no point there's no more that can be done, not sure if this is true, have fatty liver and Gallstones trying to do all I can to improve readings so far not happening .

6 Replies

oldestnewest
  • Dear Buddymac,

    If the GP has run out of things he can do for you then he needs to refer you to a specialist who can...

    Ask for an urgent referral - if your GP is being difficult then ask for it in writing giving a clear 'I expect to hear from you by...' So that they don't take months to reply.

    If they can't figure out where to send you then ask them to send you to the closest Liver Centre.

    Keep us updated.

    Pear

  • Hi buddy. You said in a previous post you had a few different health problems and were under a rheumatologist for fibromyalgia. Is this leg pain fibro and when do you next see your rheumy to discuss things. I imagine you are reluctant to add more pain meds to the mix, if these are not working can you research alternatives?

  • Hi

    Just seen your post so not too sure what is and how long you have had your liver problem.

    BUT you should see a Hepatologist , if you have never been referred please demand now. It is your right to do so, no GP can manage liver problems properly they are not experts in any particular field, just general medics.

    I had to make this demand to my husbands GP and they cannot deny you.

    Good Luck

  • Thank you everyone your support helps, everything happened over a year ago I was having body pain,stiffness, and lack of sleep, was referred to a rheumatologist who I saw once he diagnosed fibromyalgia. Also at the same time liver readings elevated I had a ultrasound which showed fatty liver and gallstones so not sure how long this had been going on. The shooting leg pain is new and the rest is on my post above.

    Doctor said it could be liver related so it feels like guess work ,my trouble is I don't want to be a nuisance if the Doctor is right in saying there is no more I can do except exercise and healthy diet. Thanks all.

  • I could be wrong but speaking from experience shooting leg pains don't sound liver related, weakness perhaps but only really with ascites and end stage liver problems.

  • Leg problems are common with cirrhosis, muscle weakness, circulation, and edema. Ask to be referred to liver clinic if you think your Dr's are not being straight. It is your right Buddy. All the best

You may also like...